MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFE
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "on (b)(6) 2025, the extension line was found leaking during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one opened hemodialysis set including a connector assembly, compression fitting , and compression sleeve for analysis.Signs of use in the form of biological material were observed on the connector assembly, compression fitting, and compression sleeve.No obvious signs of use were observed on any other kit components, including the catheter body.Visual analysis of the connector assembly, compression fitting, and compression sleeve revealed no obvious defects or abnormalities.Leak testing of the returned connector assembly was performed per amrq-000075 rev.17 which states "7.3.4 extension line liquid leakage: the extension lines shall not leak liquid when tested in accordance with the method given in annex c of bs en iso 10555-1." bs en iso 10555-1:2023 states "apply a minimum pressure of 300 kpa.Maintain the pressure for a minimum of 30 s while examining the hub/connection fitting assembly and any other part of the catheter for liquid leakage, i.E.The formation of one or more falling drops of water, and record whether or not leakage occurs." both luer hubs were individually attached to the leak tester.With the distal end of the metal cannulas occluded, the extension lines were pressurized to 315 kpa for 30 seconds.No leaking was observed on any portion of the connector assembly, including the extension lines and metal cannulas.A manual tug test confirmed both the arterial and venous luer hubs were securely attached to their respective extension lines.A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit instructs the user, "examine catheter and extension lines before and after each treatment for any signs of damage." the complaint of a leaking connector assembly was not able to be confirmed through complaint investigation of the returned sample.The connector assembly passed all relevant visual and functional requirements.A leak test performed in accordance with iso-10555-1 did not reveal any leaks along the connector assembly or extension lines.Based on the customer report and sample received, no problem was identified with the returned device.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported "(b)(6) 2025, the extension line was found leaking during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer submitted one video for analysis; therefore, the investigation has been updated to the following: the video shows a vectorflow catheter and connector assembly in use.The juncture hub of the connector assembly is connected to the catheter.The compression sleeve is advanced over the catheter body, and partially onto the juncture hub threads.The compression fitting is not threaded on to the juncture hub.A small leak is visible in the green compression sleeve.Therefore, the customer complaint of a leak is able to be confirmed.The customer also returned one opened hemodialysis set including a connector assembly, compression fitting, and compression sleeve for analysis.Signs of use in the form of biological material were observed on the connector assembly, compression fitting, and compression sleeve.No obvious signs of use were observed on any other kit components, including the catheter body.Visual analysis of the connector assembly and compression fitting revealed no obvious defects or abnormalities.Visual analysis of the compression sleeve revealed thread indentations.Additionally, a split was observed in the compression sleeve body.The damage to the compression sleeve is consistent with the compression sleeve being misplaced within the compressing fitting/cap.When the compression fitting/cap and sleeve are twisted onto the juncture hub, the compression sleeve can get damaged/caught in the threads.Leak testing of the returned connector assembly was performed per amrq-000075 rev.17 which states "7.3.4 extension line liquid leakage: the extension lines shall not leak liquid when tested in accordance with the method given in annex c of bs en iso 10555-1." bs en iso 10555-1:2023 states "apply a minimum pressure of 300 kpa.Maintain the pressure for a minimum of 30 s while examining the hub/connection fitting assembly and any other part of the catheter for liquid leakage, i.E.The formation of one or more falling drops of water, and record whether or not leakage occurs." both luer hubs were individually attached to the leak tester.With the distal end of the metal cannulas occluded, the extension lines were pressurized to 315 kpa for 30 seconds.No leaking was observed on any portion of the connector assembly, including the extension lines and metal cannulas.A manual tug test confirmed both the arterial and venous luer hubs were securely attached to their respective extension lines.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "warning: green compression sleeve must be present when threading compression cap onto hub connection assembly.Failure to do so may result in air embolism, blood loss, or catheter separation.Precaution: ensure compression sleeve is securely positioned inside threaded c ompression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation." the complaint of a leaking connector assembly was able to be confirmed by the customer video and investigation of the returned sample.Visual analysis of the customer video showed leaking through the green compression sleeve.Additionally, it was observed that the green compression sleeve was partially advanced over the threads of the juncture hub.Investigation of the returned compression sleeve revealed thread indentations and a split in the sleeve body.The appearance of this damage is consistent with misalignment of the compression sleeve within the compression fitting/cap prior to twisting on the connector assembly.The ifu provided with this kit warns the user "precaution: ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation." based on the customer report and sample received, unintentional use error likely caused or contributed to this reported event.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported "14 apr 2025, the extension line was found leaking during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21975930
Report Number9680794-2025-00384
Device Sequence Number7227784
Product Code MSD
UDI-Device Identifier10801902127171
UDI-Public(01)10801902127171(11)240506(17)270430(10)33F24A0917(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15192-VFE
Device Lot Number33F24A0917
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/09/2025
08/08/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/09/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown